# SDR AWXA9700402

- Difficulty date: July 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N145AW
- Make and model: Boeing 737-2A6
- Aircraft serial: 20194
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Coupler
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, NUMBER 1 ENGINE FIRE WARNING BELL AND LIGHT CAME ON IN FLIGHT.  RETARDED NUMBER 1 THROTTLE AND LIGHT EXTINGUISHED.  FOUND COUPLER BEFORE START VALVE LEAKING.  REMOVED AND REPLACED COUPLER ASSEMBLY.  PERFORMED IDLE LEAK CHECK WITH NO DISCREPANCIES.
